# SDR ASAA2017090721869

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 18,582 hours, 6,121 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED. PERFORMED ELEC LIGHT BITE TEST PROCEDURE ON P5-13 PANEL IAW FIM 24-31, TASK 801,  FOUND THE SPCU INOPERATIVE MESSAGE LOGGED. CLEARED FAULT MESSAGE. ELEC LIGHT WENT OFF. NO HISTORY FOR THE LAST 30 DAYS.
